# SDR DL72K962653

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2, R-2 EMERGENCY SLIDE LIGHT INOP.  REPLACED L-2 , R-2 EMERGENCY SLIDE LIGHT BATTERY PACK, CHECKS NORMAL.
